# SDR ABXA010751

- Difficulty date: February 19, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767-200
- Aircraft serial: 22786
- Aircraft time: 39,675 hours, 35,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T13218
- Condition: Defective
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2002-01-15, THE RIGHT OUTBOARD, OUTBOARD 3-10 LINK, AFT FITTING, WILL NOT TAKE GREASE.  REMOVED AND REPLACED THE FITTING IAW B767 MM 27-51-274.
